Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 31, NWS Jackson, MS

April 9, 20195 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 9, 2019, 12:04 AM CDT for 5 counties in Mississippi. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2019, 12:04 AM CDT (05:04 UTC)
Expired
Apr 9, 2019, 3:00 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MS, Lowndes County, MS, Noxubee County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 1:15 AM CDTFLASH FLOOD2 Ene Osborn, MSTHERE WERE REPORTS OF FLASH FLOODING ON MULDROW RD.
Apr 9, 1:15 AM CDTFLASH FLOOD2 W Oktoc, MSTHERE WERE MULTIPLE REPORTS OF FLASH FLOODING OCCURRING ON PIKE, BLOCKER, AND DAWNVIEW ROADS.
Apr 9, 1:45 AM CDTFLASH FLOOD3 Ene Craig Springs, MSTHERE WERE REPORTS OF FLASH FLOODING ON DORMAN LAKE ROAD.
Apr 9, 1:45 AM CDTFLASH FLOOD4 Se Longview, MSTHERE WERE REPORTS OF FLASH FLOODING ON ST. MARK DR.
Apr 9, 1:45 AM CDTFLASH FLOODLongview, MSTHERE WERE REPORTS OF FLASH FLOODING ON LONGVIEW AND ENIS ROADS.
Apr 9, 2:00 AM CDTFLASH FLOOD3 Ese Clayton Village, MSTHERE WERE REPORTS OF FLASH FLOODING ON HICKORY GROVE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

209 
WGUS54 KJAN 090504
FFWJAN
MSC025-087-103-105-159-090800-
/O.NEW.KJAN.FF.W.0031.190409T0504Z-190409T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1204 AM CDT TUE APR 9 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northwestern Noxubee County in east central Mississippi...
  Eastern Oktibbeha County in northeastern Mississippi...
  Winston County in east central Mississippi...
  Southeastern Clay County in northeastern Mississippi...
  Western Lowndes County in northeastern Mississippi...

* Until 300 AM CDT.

* At 1202 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Starkville, West Point, Louisville, Columbus AFB, Sessums,
  Betheden, Craig Springs, Millcreek, Longview, Oktoc, Kolola
  Springs, Waverly, Tibbee, Muldrow, Bent Oak, Noxapater and Artesia.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3294 8888 3294 8928 3368 8872 3368 8850
      3367 8849 3367 8850 3366 8852 3365 8851
      3366 8850 3366 8846 3368 8843 3367 8842
      3369 8839 3368 8838

$$

22

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 8, 9:38 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 8, 9:38 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
938 PM CDT Mon Apr 8 2019

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
Low pressure system continues to slowly work its way across the
area this evening. Currently it is centered just east of the
Jackson Metro area. Thunderstorms continue mainly east of the I-55
corridor, with mainly light rainshowers further to the west. Had
a few severe storms earlier in the evening with some reports of
large hail, but anticipate the severe risk to mainly be over, but
a strong storm or two are still possible over the next couple of
hours. The low will continue to move east through the evening
hours and will exit the area by 2-3am. Showers and thunderstorms
will continue this evening in the east into the overnight hours,
before ending very early on Tuesday. A few light rainshowers will
continue to be possible in the east Tuesday morning. Expect an
expansive area of low clouds to develop over the area overnight,
that should clear out late Tuesday morning. Overnight lows will
fall into the upper 50s to low 60s.

Prior discussion below:

Through Tuesday afternoon:

A stalled frontal boundary still bisects the center of the region
this afternoon from southwest to northeast, with a weak surface
low riding northeast along the boundary toward Central
Mississippi. In the warm sector ahead of the front, there have
been enough sunny breaks to yield temperatures topping out in the
upper 70s to lower 80s range. But, despite the warmth, deep
convection in the warm sector has been lacking due to a "dry" slot
in the atmospheric mid-levels. There still is the opportunity for
this dry slot to fill in enough to allow MLCAPE values near 1000
j/kg to manifest in deep convection late this afternoon into this
evening, but this will primarily be across northeastern sections
of Central MS. There will be enough deep layer shear to organize
short line segments and maybe even a few supercells (if deep,
vigorous convection can indeed get going), with the greatest
opportunity for low level shear to meet minimum criteria for
tornadogenesis in those latter areas of Central Mississippi where
a SLIGHT RISK still remains in the place. The main risks will be
damaging wind gusts and hail, although the lesser tornado risk
will also be mentioned in the HWO and graphics. In addition, the
concentration of locally heavy downpours later this afternoon into
this evening will be greatest in the SLIGHT severe risk area and
the previous LIMITED flooding risk was realigned to match that
area closely. The prior Flash Flood Watch in place for western
zones will be canceled just a bit early because confidence has
increased any further heavy downpours in that area will be brief
and very isolated.

Expecting the showers and thunderstorms to get increasingly confined
to eastern zones as we go through the evening and only isolated
to scattered showers should be left in eastern MS by the time we
get into late tonight or early Tuesday morning. Low clouds in the
wake of the precipitation tonight will clear out more slowly than
the precipitation tomorrow, but we anticipate mostly clear skies
will build in from west to east during the late morning through
afternoon hours. Very minor cool advection in the wake of
tonight's system will not do much to put a damper on the sun's
influence tomorrow and thus most folks will get to a 80 to 84
range for highs. /BB/

Mid-week through late next weekend (Wed. night - Sunday)

Expect a much warmer period around midweek before a few storm
systems bring an active & wet period late week & into next
weekend.

At the start, the synoptic pattern will consist of mid-level ridging
building through the region with gradual return flow in the wake of
the shortwave trough moving off the Atlantic seaboard. Our area will
be very warm, with potential for some MOS guidance to be slightly on
the cooler side. Went towards the warmer MEX both Wednesday & into
Thursday due to nearly 17-20 deg. C thermal profiles @ 925mb.

A powerful cold core low will dive east-southeast through the
Rockies, leading to a very strong low pressure & cold front moving
through the Central Plains towards the area. This increase in
isentropic lift & moisture will help some showers & storms break out
by late Thursday afternoon across the Delta & progress southeast.
Model guidance seems to hint at some mesohigh feature that could
delay the convective development, leading to most by late
afternoon & spreading southeast. Right now, some global consensus
has trended towards some pre-frontal development. There might be a
small window for a some stronger organized storms over the Delta.
This will progress off to the east through the overnight hours.
Most of the strongest forcing will remain off to the north but
some stronger storms can't be ruled out. Will hold off any mention
in the HWO. In addition, with such warm temperatures & strong
pressure gradient (i.e. ~5-6mb), some gusty winds could be
possible, especially across the Delta. Will keep out of the HWO
for now, but if this trend continues, a "Limited" for gusty
gradient winds in the HWO can't be ruled out.

With the frontal boundary stalling along the Gulf coast going into
late week, our area will remain in the southwest flow aloft due to a
strong closed low/synoptic trough diving over the Desert Southwest &
over northern Mexico. This active southern stream will help increase
ascent & gradually lift the warm front & warm advection rain &
storms into the weekend. Strong cyclogenesis will take place near
the baroclinic zone in the northern Gulf to ArkLaTex region. There
definitely remains juxtaposition of shear & instability parameter
space for severe storms & heavy rain potential. Right now this is a
little too far out to mention in the HWO but may be needed as we get
closer. Stay tuned for later updates. /DC/

&&

.AVIATION...
00Z TAF discussion:
Scattered showers and thunderstorms are affecting sites mainly
along and east of I-55 this evening, but most sites are currently
VFR. Expect periods of MVFR/IFR this evening as storms move across
TAF sites, along with gusty winds and hail. Expect the
thunderstorm activity to diminish through the evening hours, but
there will be more widespread MVFR/IFR ceilings overnight into
early Tuesday. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       60  81  54  84 /  90  11   0   0
Meridian      60  81  54  84 /  67  32   0   0
Vicksburg     58  81  55  83 /  80   3   0   0
Hattiesburg   61  80  55  84 /  42  22   1   0
Natchez       59  81  56  83 /  79   1   0   1
Greenville    58  81  56  82 /  40   2   0   1
Greenwood     59  81  55  83 /  81   3   0   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Apr 8, 3:47 PM CDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
347 PM CDT Mon Apr 8 2019

ARZ074-075-LAZ007-008-015-023-024-026-MSZ018-092100-
Ashley-Chicot-Morehouse-West Carroll-Richland-Franklin LA-
Catahoula-Concordia-Bolivar-
347 PM CDT Mon Apr 8 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

LAZ009-016-025-MSZ019-025-034-035-040>042-047>049-053>066-072>074-
092100-
East Carroll-Madison LA-Tensas-Sunflower-Leflore-Washington-
Humphreys-Issaquena-Sharkey-Yazoo-Warren-Hinds-Rankin-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
347 PM CDT Mon Apr 8 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ027>033-037>039-044>046-092100-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-
Winston-Noxubee-Leake-Neshoba-Kemper-
347 PM CDT Mon Apr 8 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of
quarters. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, localized flash
flooding is possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ026-036-092100-
Grenada-Holmes-
347 PM CDT Mon Apr 8 2019

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, localized flash
flooding is possible, particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ043-050>052-092100-
Madison MS-Scott-Newton-Lauderdale-
347 PM CDT Mon Apr 8 2019

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of
quarters. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 8, 6:15 PM CDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
615 PM CDT MON APR 8 2019

MSZ027>029-037-082345-
Carroll MS-Attala MS-Montgomery MS-Webster MS-
615 PM CDT MON APR 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CARROLL...NORTH
CENTRAL ATTALA...SOUTHWESTERN WEBSTER AND MONTGOMERY COUNTIES UNTIL
645 PM CDT...

At 615 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hesterville, or 13 miles northwest of Kosciusko, moving north at
25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Vaiden around 625 PM CDT.
  Poplar Creek around 640 PM CDT.
  Kilmichael around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3350 8936 3345 8939 3345 8941 3343 8941
      3344 8945 3336 8945 3315 8959 3320 8975
      3322 8975 3325 8987 3365 8971
TIME...MOT...LOC 2315Z 202DEG 20KT 3324 8969

JM
Local storm report, Apr 8, 7:40 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 ESE POPLAR CREEK      33.33N 89.51W
04/08/2019  M2.00 INCH       MONTGOMERY         MS   PUBLIC

            PICTURE SHARED WITH US FROM EAST OF POPLAR
            CREEK.

&&

AW
Local storm report, Apr 8, 7:43 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             HUNTSVILLE              33.35N 89.46W
04/08/2019  E1.75 INCH       MONTGOMERY         MS   PUBLIC

            PICTURE SHARED FROM HUNTSVILLE COMMUNITY.

&&

AW
Local storm report, Apr 8, 7:50 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             CALEDONIA               33.69N 88.33W
04/08/2019  E1.00 INCH       LOWNDES            MS   PUBLIC

            PICTURE FROM NEAR CALEDONIA.

&&

AW
Local storm report, Apr 8, 8:25 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             1 WNW CALEDONIA         33.69N 88.35W
04/08/2019  E1.50 INCH       LOWNDES            MS   PUBLIC

            PICTURE FROM NEAR CALEDONIA.

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:14 PM CDTSevere Thunderstorm WarningJANScott, Simpson, Smith46 min
Apr 8, 7:25 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Webster36 min
Apr 8, 7:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes19 min
Apr 8, 7:44 PM CDTSevere Thunderstorm WarningJANLowndes16 min
Apr 8, 7:49 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison41 min
Apr 9, 8:32 AM CDTRiver Flood WarningJANLeake16 days
Apr 9, 8:37 AM CDTRiver Flood WarningJANHinds, Warren24 days
Apr 9, 9:03 AM CDTRiver Flood WarningJANNoxubee26 hr

Nearby

Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.